# SDR R7MR706335141

- Difficulty date: May 9, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N163BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7063
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Seal Ring
- Part number: 410106701
- Condition: Worn
- Location: Turbine Section
- Part time: 594 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST TURBINE SHROUD SEAL RING WORN BEYOND SERVICE LIMITS.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.
